Feuilletages de \(R^3\) définis par des équations de Pfaff polynômiales homogènes. (French) Zbl 0466.57011


57R30 Foliations in differential topology; geometric theory
Full Text: DOI Numdam EuDML


[1] [1] , ed., Differential Topology, Foliations and Gelfand-Fuks Cohomology : Proceedings, Rio de Janeiro, 1976, Lecture Notes in Mathematics, 652, Springer-Verlag (1978), 249. · Zbl 0367.00018
[2] [2] , C.R.A.S., 283, série A (1976), 237. · Zbl 0333.57014
[3] [3] , Colloq. Math., 18 (1967), 90-101.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.